RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 1998, Number 4, Pages 40–52 (Mi ivm403)  

This article is cited in 2 scientific papers (total in 2 papers)

The basis property on compact sets of root functions of second-order differential operators

I. S. Lomov

M. V. Lomonosov Moscow State University, Faculty of Computational Mathematics and Cybernetics

Full text: PDF file (237 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 1998, 42:4, 37–50

Bibliographic databases:
UDC: 517.927.25
Received: 19.09.1995

Citation: I. S. Lomov, “The basis property on compact sets of root functions of second-order differential operators”, Izv. Vyssh. Uchebn. Zaved. Mat., 1998, no. 4, 40–52; Russian Math. (Iz. VUZ), 42:4 (1998), 37–50

Citation in format AMSBIB
\Bibitem{Lom98}
\by I.~S.~Lomov
\paper The basis property on compact sets of root functions of second-order differential operators
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 1998
\issue 4
\pages 40--52
\mathnet{http://mi.mathnet.ru/ivm403}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1637022}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 1998
\vol 42
\issue 4
\pages 37--50


Linking options:
  • http://mi.mathnet.ru/eng/ivm403
  • http://mi.mathnet.ru/eng/ivm/y1998/i4/p40

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Lomov I., “The Local Convergence of Biorthogonal Series Related to Differential Operators with Nonsmooth Coefficients: II”, Differ. Equ., 37:5 (2001), 680–694  mathnet  crossref  mathscinet  zmath  isi
    2. N. A. Yessirkegenov, M. A. Sadybekov, “Spectral properties of boundary-value problem with a shift for wave equation”, Russian Math. (Iz. VUZ), 60:3 (2016), 41–46  mathnet  crossref  isi
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:254
    Full text:105
    References:52
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019